# SDR DHLA2009770AT516

- Difficulty date: December 12, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 1-279 LWR FUSELAGE AFT CARGO COMPARTMENT AT BS 1010 S-29R WITH CORROSION.  REPAIRED FUSELAGE S-29R SECTION FROM BS 1010 TO BS 1045 IAW SRM 53-10-3 FIG 1 DETAIL 1.
